# SDR R61A2023010220789

- Difficulty date: December 6, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 45,299 hours
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066664001
- Condition: Corroded
- Location: Frm 76 S28-29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND AFT CARGO SHEAR CLIP CORRODED AT FR 76, STR 29R TO STR 28R. REPLACD SHEAR CLIP IN AFT CARGO BAY AT FR 76 BETWEEN STR 28R TO 29R IAW SRM 51-41-02. PN 170-66664-001 AC REMAINS IN YQG FOR COMPLETION.
